Alert archive / Ohio / Flash Flood Warnings in 2020
Flash Flood Warning 72, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Sep 3, 2020, 10:15 AM EDT for Athens County, Jackson County, Vinton County, Ohio. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 3, 2020, 10:15 AM EDT (14:15 UTC)
- Expired
- Sep 3, 2020, 1:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Athens County, OH, Jackson County, OH, Vinton County, OH
The radar
The Cincinnati radar (KILN), 121 km from the middle of the area, began a volume at 14:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 3, 10:45 AM EDT | FLASH FLOOD | 4 Ne Zaleski, OH | SR 278 IS FLOODED AT LAKE HOPE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
337
WGUS51 KRLX 031415
FFWRLX
OHC009-079-163-031715-
/O.NEW.KRLX.FF.W.0072.200903T1415Z-200903T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
1015 AM EDT Thu Sep 3 2020
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Northwestern Athens County in southeastern Ohio...
Northwestern Jackson County in southeastern Ohio...
Vinton County in southeastern Ohio...
* Until 115 PM EDT.
* At 1015 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Athens, Nelsonville, Glouster, Mcarthur, Lake Hope State Park,
Chauncey, Hamden, Buchtel, Jacksonville, Trimble, Zaleski, Creola,
Allensville, Byer, The Plains, Eagle Mills and Stroud Run State
Park.
Additional rainfall amounts of 0.5 to 1 inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3937 8275 3937 8252 3940 8251 3938 8229
3947 8228 3947 8217 3956 8216 3955 8205
3946 8206 3946 8204 3934 8200 3918 8241
3912 8266 3911 8279 3917 8279 3917 8277
FLASH FLOOD...RADAR INDICATED
$$
RG2 follow-up statements
911
WGUS71 KRLX 031602
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
1202 PM EDT Thu Sep 3 2020
OHC009-079-163-031715-
/O.CON.KRLX.FF.W.0072.000000T0000Z-200903T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Athens OH-Jackson OH-Vinton OH-
1202 PM EDT Thu Sep 3 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM EDT THIS
AFTERNOON FOR NORTHWESTERN ATHENS, NORTHWESTERN JACKSON AND VINTON
COUNTIES...
At 1202 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2 inches of rain
have fallen. Flash flooding is expected to continue.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler Radar and Law enforcement.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Athens, Nelsonville, Glouster, Mcarthur, Lake Hope State Park,
Chauncey, Hamden, Buchtel, Jacksonville, Trimble, Zaleski, Creola,
Allensville, Byer, The Plains, Eagle Mills and Stroud Run State
Park.
Local law enforcement reported flooding on several area roadways
such as SR 278 at Lake Hope and SR 13 at Chauncey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3937 8275 3937 8252 3940 8251 3938 8229
3947 8228 3947 8217 3956 8216 3955 8205
3946 8206 3946 8204 3934 8200 3918 8241
3912 8266 3911 8279 3917 8279 3917 8277
FLASH FLOOD...OBSERVED
$$
RG480
WGUS71 KRLX 031709
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
109 PM EDT Thu Sep 3 2020
OHC009-079-163-031719-
/O.EXP.KRLX.FF.W.0072.000000T0000Z-200903T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Athens OH-Jackson OH-Vinton OH-
109 PM EDT Thu Sep 3 2020
...FLASH FLOOD WARNING WILL EXPIRE AT 115 PM EDT THIS AFTERNOON FOR
NORTHWESTERN ATHENS, NORTHWESTERN JACKSON AND VINTON COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flash Flood Watch remains in effect until 800 PM EDT Thursday for
portions of northeast Kentucky...southeast Ohio and West Virginia.
LAT...LON 3937 8275 3937 8252 3940 8251 3938 8229
3947 8228 3947 8217 3956 8216 3955 8205
3946 8206 3946 8204 3934 8200 3918 8241
3912 8266 3911 8279 3917 8279 3917 8277
$$
RGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 10:13 AM EDT, 2 minutes earlier.
Area forecast discussion, Sep 3, 10:13 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
1013 AM EDT Thu Sep 3 2020
.SYNOPSIS...
Slow moving cold front brings several rounds of showers and
thunderstorms through tonight. High pressure then brings fair
weather for the weekend. Active weather starting early next
week.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 1010 AM Thursday...
Current forecast is on track. Showers are continuing to move
through the area, mostly in southeastern Ohio and along the
northern part of the area, with more showers beginning to push
in along the southwestern portion of the area.
As of 652 AM Thursday...
Area of showers will move into our Ohio Valley counties over the
next few hours. Upstream radars show some heavier bands of rain
developing and GOES-16 IR Satellite indicates colder cloud tops
expanding. All this points to a period of heavy rain this
morning with the current Flash Flood Watch highlighting the
area of greatest concern. No changes other than some fine-tuning
of PoPs this morning.
As of 253 AM Thursday...
Shortwaves riding the moisture rich southwest flow aloft will
bring multiple rounds of showers and thunderstorms to the region
today. Climatologically strong 850 mb jet will continue to pump
copious amounts of moisture northward with PWATs progged to
exceed 2 inches. In fact, model derived PWATs at 12z today are
at record high levels according to sounding climatology at ILN
and PIT. With rainfall over the past week running well above
normal, the ground is saturated. With all this in mind, hoisted
a Flash Flood Watch for the majority of the CWA through early
this evening. Left off Perry and Morgan Counties in Ohio and our
far eastern counties as the heaviest rainfall should stay out
of those areas. Will need to monitor radar trends closely,
however, as CAMS are struggling with where exactly that
heaviest rainfall will be today.
With all of the cloud cover and expected rainfall today, it will
be hard to destabilize. In fact, I lowered expected highs quite
a bit with most areas expected to remain in the 70s. There will
be ample shear aloft throughout the day, however. If significant
breaks develop in the clouds then a few severe thunderstorms
will be possible.
Drier air finally bleeds in overnight and heaviest rain will
push to our east during the evening. Still cannot rule out a
shower through the night as the actual cold front doesn't get
into here until closer to dawn on Friday.
&&
.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
As of 315 AM Thursday...
For Friday, look for mainly chances of showers along the higher
elevations and in the mountains. A low to the north will pull
its associated trough up and out of the area following its
parent low which will give reprieve to most of the area by
Friday evening when its associated cold front passes. This will
cause a nice diurnal swing for the overnight with temperatures
dropping to the low to mid 50's across the board. High pressure
builds in thereafter with fair weather and cooler temperatures
although daytime highs will reach into teh upper 70's and lower
80's, however overnight lows will dip into the mid 50's,
possibly cooler deepening on how clear the sky will get for
optimal radiational cooling. As of right now, the mountains may
suffer slightly from scattered clouds and would not be able to
reach optimal low temps. For Sunday, the same thing goes only
temperatures will rise slightly as the aforemention high
pressure moves off to the east veering flow to the south causing
an influx of warmer moist air from the southern region. Daytime
temps are progged to get into the mid 80's and mid 60's for
highs and lows, respectively (slightly cooler in the higher
elevations).
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
As of 315 AM Thursday...
An fairly active weather pattern will set up the long term
forecast as a potent low pressure system to the north will
eventually drag a cold front through for late Monday although
chances for precip are low. The parent low will out run the
frontal boundary to the point at which all supporting dynamics
and energy will have left the aforemention boundary. Expect
small chances for showers and storms during daylight hours
until the front subsequently exits the region to the east.
Potential break for Tuesday and then starting early midweek long
range models have an upper level trough digging over the
midwest. This sharp and broad trough will setup up west and pull
in gulf moisture eventually spawning a deep cut off low most
likely producing a surface baroclinic zone and in turn a
frontal boundary affecting our forecast area.
Timing is slightly off with the Canadian being just a bit
slower than the GFS although in line fairly well and the Euro
is completely lost having a difficult time grasping this
feature, if at all. The NAVGEM is also handling the feature well
and is in line with both the Canadian and GFS on timing. For
these reasons, I manipulated guidance with a blend using all the
long range models that are grasping this feature well and
excluded the Euro. The end result was subsequently coming up
with chances of rain/TS starting late Tuesday and continuing
through Thursday. There may be a short break Wednesday before
more wet weather returns late Wednesday.
One thing for sure all this southerly flow from both
aforemention features will cause temperatures to rise creating
a warming trend through this period. Finally, Plenty of
rainfall will be expected along with daily chances of mainly
diurnal thunderstorms although we cannot rule out chances
outside of this time frame.
&&
.AVIATION /14Z THURSDAY THROUGH MONDAY/...
As of 652 AM Thursday...
Hard to delineate when it is not going to rain at most TAF
sties over the next 12 hours as multiple waves of showers and
thunderstorms impact the area. These should primarily target
HTS, PKB and CKB early before edging southeastward and hitting
the other sites later in the morning into the afternoon. Did
try to paint improving conditions from west to east late in the
day but confidence is low on the details. Winds will also become
gusty again today, especially during breaks in the rain. The
showers will diminish overnight but low ceilings will likely be
an issue through the end of the TAF period.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z FRIDAY...
FORECAST CONFIDENCE: Medium
ALTERNATE SCENARIOS: More prolonged periods of IFR than forecast
are likely through the afternoon due to persistent showers and
thunderstorms.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 12 13 14 15 16 17 18 19 20 21 22 23
EDT 1HRLY 08 09 10 11 12 13 14 15 16 17 18 19
CRW CONSISTENCY H H M H M M H M L M M M
HTS CONSISTENCY M H H H H H L M L M H H
BKW CONSISTENCY H H M H M M M M M M H M
EKN CONSISTENCY L M M H H M M M H H L H
PKB CONSISTENCY H H M H H H H H H M M M
CKB CONSISTENCY H H H H H H H H H H H H
AFTER 12Z FRIDAY...
IFR fog/stratus possible Friday morning.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch until 8 PM EDT this evening for WVZ005>011-
013>020-024>031.
OH...Flash Flood Watch until 8 PM EDT this evening for OHZ075-076-
083>087.
KY...Flash Flood Watch until 8 PM EDT this evening for KYZ101>103-
105.
VA...None.
&&
SYNOPSIS...ABE/JZ
NEAR TERM...ABE/CG
SHORT TERM...JZ
LONG TERM...JZ
AVIATION...ABEHazardous weather outlook, Sep 3, 3:59 AM EDT, 6 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 359 AM EDT Thu Sep 3 2020 KYZ101>103-105-OHZ075-076-083>087-WVZ005>011-013>020-024>031-040800- Greenup-Carter-Boyd-Lawrence KY-Athens-Washington-Jackson OH-Vinton- Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-Jackson WV-Wood- Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie- Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-Lewis-Harrison- 359 AM EDT Thu Sep 3 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, and portions of central West Virginia, northern West Virginia, southern West Virginia and western West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition to the flash flood threat, an isolated severe thunderstorm is possible during the afternoon with damaging winds being the primary threat. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ066-067-040800- Perry-Morgan- 359 AM EDT Thu Sep 3 2020 This Hazardous Weather Outlook is for portions of southeast Ohio. .DAY ONE...Today and Tonight. Multiple rounds of showers and thunderstorms will affect the area today. This rainfall could result in localized flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. VAZ003-004-WVZ032>034-039-040-515>526-040800- Dickenson-Buchanan-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 359 AM EDT Thu Sep 3 2020 This Hazardous Weather Outlook is for southwest Virginia, and portions of central West Virginia, northeast West Virginia, northern West Virginia, southeast West Virginia and southern West Virginia. .DAY ONE...Today and Tonight. Multiple rounds of showers and thunderstorms will affect the area through this evening. This rainfall could result in localized flooding. An isolated severe thunderstorm is also possible during the afternoon and early evening with damaging winds being the primary threat. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Special weather statement, Sep 3, 9:03 AM EDT, 1 hour 12 minutes before
Special Weather Statement National Weather Service Charleston WV 903 AM EDT Thu Sep 3 2020 OHZ076-WVZ009-010-019-031330- Washington-Ritchie-Wood-Pleasants- 903 AM EDT Thu Sep 3 2020 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WASHINGTON... PLEASANTS...NORTHWESTERN RITCHIE AND NORTHERN WOOD COUNTIES... At 903 AM EDT, a strong thunderstorm was located over Belpre, moving east at 30 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Parkersburg, Marietta, Belpre, St. Marys, Vienna, Williamstown, Belmont, Washington, Boaz, Lubeck, Newport, North Hills, Willow Island, Maxwell, Schultz, Waverly, Fleming, Blennerhassett and Devola. This includes the following highways... Interstate 77 in West Virginia between mile markers 175 and 186. Interstate 77 in Ohio between mile markers 1 and 5. Route 50 in West Virginia between mile markers 1 and 12. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. A Flash Flood Watch remains in effect. Heavy downpours could cause rapid rises in water. If rising water is observed, move to higher ground. Do not drive into areas covered by water. LAT...LON 3921 8169 3938 8172 3956 8120 3930 8108 TIME...MOT...LOC 1303Z 250DEG 34KT 3931 8160 22
Special weather statement, Sep 3, 9:34 AM EDT, 41 minutes before
Special Weather Statement
National Weather Service Charleston WV
934 AM EDT Thu Sep 3 2020
OHZ066-067-075-076-083-084-031530-
Washington-Jackson-Athens-Morgan-Perry-Vinton-
934 AM EDT Thu Sep 3 2020
... Localized minor flooding possible due to heavy rains ...
Heavy rains fell across parts of southeast Ohio this morning, with
many locations receiving about an inch and a half of rain.
Localized flooding of low lying spots, and areas adjacent to creeks
or streams is possible. If traveling this morning, be vigilant for
the possibility of water covered roadways and seek an alternate
route if you encounter flooding.
LAT...LON 3971 8187 3937 8166 3920 8225 3921 8231
3918 8231 3904 8280 3937 8275 3937 8252
3940 8251 3939 8229 3947 8228 3947 8217
3955 8216 3956 8226 3959 8226
TIME...MOT...LOC 1331Z 240DEG 49KT 3936 8232
14Special weather statement, Sep 3, 9:38 AM EDT, 37 minutes before
Special Weather Statement
National Weather Service Charleston WV
938 AM EDT Thu Sep 3 2020
OHZ076-WVZ009>011-020-031430-
Washington-Doddridge-Wood-Pleasants-Tyler-
938 AM EDT Thu Sep 3 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WASHINGTON...
PLEASANTS...NORTH CENTRAL DODDRIDGE...TYLER AND NORTHEASTERN WOOD
COUNTIES...
At 938 AM EDT, a strong thunderstorm was located near St. Marys,
moving east at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Marietta, St. Marys, Middlebourne, Paden City, Sistersville, Belmont,
Newport, Matamoras, Friendly, Fly, Alma, Willow Island, Maxwell,
Arvilla, Point Lookout, New Matamoras, Wick, Waverly, Lima and
Hebron.
This includes the following highways...
Interstate 77 in West Virginia between mile markers 183 and 185.
Interstate 77 in Ohio near mile marker 1.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
A Flash Flood Watch remains in effect. Heavy downpours could cause
rapid rises in water. If rising water is observed, move to higher
ground. Do not drive into areas covered by water.
Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.
LAT...LON 3958 8089 3960 8085 3956 8082 3955 8079
3954 8078 3951 8074 3948 8072 3947 8070
3940 8065 3937 8090 3939 8093 3936 8094
3929 8148 3950 8139 3958 8117 3957 8104
3954 8104 3961 8095
TIME...MOT...LOC 1338Z 249DEG 37KT 3944 8125
22The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 2:34 AM EDT | Flash Flood Watch | RLX | Athens, Gallia, Jackson, Lawrence, Meigs, Vinton and 1 more | 15 hr |
| Sep 3, 9:03 AM EDT | Special Weather Statement | RLX | Washington | 27 min |
| Sep 3, 9:34 AM EDT | Special Weather Statement | RLX | Athens, Morgan, Vinton | 116 min |
| Sep 3, 10:59 AM EDT | Special Weather Statement | RLX | Washington | 46 min |
Nearby
Flash Flood Warnings in Ohio, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.